# SDR QXEA2022072900261

- Difficulty date: July 29, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 32,369 hours, 34,842 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19190AC07
- Part serial: C19190002489
- Condition: Abnormal
- Location: Zone 200
- Part time: 20,434 hours, 21,615 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PFD 1 MON FAIL AND ASSOCIETED MESSAGE ON ED.AVIONICS CAUTION ILLUMINATED ON LANDING. REMOVED FROM SERVICE. PERFORMED GVI UNDER #1 PFD. NO DEFECTS OR BROKEN WIRES FOUND. REPLACED #1 PFD IAW MTC 6316104. OPS CHECKS GOOD. A/C REMAINS CATIII QUALIFIED. PLACARDS STILL REFLECT CATIII. MTX CONTROL NOTIFIED. RETURNED TO SERVICE.
